Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On multiplicative mappings of rings of operators


Author: S. Cater
Journal: Proc. Amer. Math. Soc. 13 (1962), 55-58
MSC: Primary 15.40
MathSciNet review: 0133342
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul R. Halmos, Finite-dimensional vector spaces, The University Series in Undergraduate Mathematics, D. Van Nostrand Co., Inc., Princeton-Toronto-New York-London, 1958. 2nd ed. MR 0089819 (19,725b)
  • [2] K. Hensel, Über den Zusammenhang zwischen den Systemen und ihren Determinanten, J. Reine Angew. Math. 159 (1928), 246.
  • [3] C. Stephanos, Sur une propriété caractéristique des déterminants, Ann. Mat. 21 (1913), 233-236.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.40

Retrieve articles in all journals with MSC: 15.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0133342-4
PII: S 0002-9939(1962)0133342-4
Article copyright: © Copyright 1962 American Mathematical Society